# SDR ASAA2015110613790

- Difficulty date: November 6, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 37,329 hours, 12,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U22
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONIC EQUIPMENT COMPARTMENT OVERHEAD BEAM INTERCOSTAL CRACKED BS 344-BS 360, LBL 12.  ACFT GROUNDED.  R & R INTERCOSTAL IAW SRM 51-40-02, REF BAC DWG 14A15230.   REMOVED DOT.
